# SDR SWIA2024F00635

- Difficulty date: May 25, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT FWD CARGO TIE DOWN SUPPORT PLATE COMMON TO FRAME 533 BETWEEN STRG 22L-23L (MARKED)     (C-CHECK RO 8/4/2024)    REMOVED CORRODED FWD CARGO TIE DOWN SUPPORT PLATE AND INSTALLED 1EA NEW TIE DOWN SUPPORT PLATE PN: SH670-33390-1. REF CRJ700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01, SRM 51-42-22-001-001-A01 REV 38 DATE JUL 25/2020 AND DWG NO. SH670-33600 REV AD. COMPLIED WITH M-337 AND SKYWEST TASK CARD 51-900-1002-SKY.
